# SDR CHQA200800046

- Difficulty date: March 3, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N573RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145837
- Aircraft time: 9,521 hours, 7,754 cycles
- Engine: Allsn AE3007A
- Engine time: 11,629 hours, 10,472 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Filter Element
- Part number: 7276045
- Condition: Dirty
- Location: Nr 1 Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SBN TO CVG - DURING CLIMB-OUT, CREW RECEIVED A BLEED 1 OVERTEMP MESSAGE AT AROUND 4,000 FEET.  THE FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT AT SBN.  MAINTENANCE TROUBLESHOT THE BLEED SYSTEM PER THE FIM, REMOVED THE FAN AIR VALVE FILTER AND CLEANED IT.  THE FILTER WAS THEN REINSTALLED AND THE BLEED SYSTEM OPERATED NORMALLY.
